Discussions By Condition: Female sexual conditions

blood in the discharge

Posted In: Female sexual conditions 0 Replies
  • Posted By: Anonymous
  • August 2, 2011
  • 00:19 AM

I am a 26 year old female. I have had the IUD Mirena in for 3 years now. On and off I have had some of the side effects and recently I have had blood in my discharge. I haven't had a cycle since the IUD was put in. So my ovulating scheduly may be off but I haven't had anything like this in the 3 years I've had this in. Its a concern for me, even more so now because I already believe I may be pregnant. I do plan on going to see a doc but I'm wondering if anyone else is in the same boat? What do I do? And are my fears plausible?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?